# SDR AWXA200700655

- Difficulty date: April 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576659
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FOUND CRACKED FUSELAGE SKIN, BS 500 + 11" AND BS 500B + 1", S14L.  REPAIRED FUSELAGE SKIN, BS 500 + 11" AND BS 500B + 1", S14L IAW B737-300 SRM 53-00-01-2R30, FIGURE 201.
